Boundary behavior of ring Q-homeomorphisms in metric spaces

Authors

  • E. S. Smolovaya

Abstract

We investigate the problem of extension of so-called ring Q-homeomorphisms between domains in metric spaces with measures to the boundary. We establish conditions for the function Q(x) and the boundary of the domain under which any ring Q-homeomorphism admits a continuous or a homeomorphic extension to the boundary. The results are applicable, in particular, to Riemannian manifolds, Löwner spaces, and Carnot and Heisenberg groups.

Published

25.05.2010

Issue

Section

Research articles

How to Cite

Smolovaya, E. S. “Boundary Behavior of Ring Q-Homeomorphisms in Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 5, May 2010, pp. 682–689, https://umj.imath.kiev.ua/index.php/umj/article/view/2898.